By Topic

Low-Complexity Distributed Scheduling Algorithms for Wireless Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Gupta, A. ; Dept. of Electr. & Comput. Eng., Univ. of Illinois, Urbana, IL, USA ; Xiaojun Lin ; Srikant, R.

We consider the problem of designing distributed scheduling algorithms for wireless networks. We present two algorithms, both of which achieve throughput arbitrarily close to that of maximal schedules, but whose complexity is low due to the fact that they do not necessarily attempt to find maximal schedules. The first algorithm requires each link to collect local queue-length information in its neighborhood, and its complexity is otherwise independent of the size and topology of the network. The second algorithm, presented for the node-exclusive interference model, does not require nodes to collect queue-length information even in their local neighborhoods, and its complexity depends only on the maximum node degree in the network.

Published in:

Networking, IEEE/ACM Transactions on  (Volume:17 ,  Issue: 6 )